# SDR VTZA98175

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- Engine: Garrtt TPE3311
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 8974007
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6531 - IAD-ORF - DURING CRUISE, MADE A UNSCHEDULED LANDING AT IAD DUE TO RT FUEL PSI LOW.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS MAINTENANCE INSPECTED AND REMOVED AND REPLACED FUEL PUMP.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
